| Catalog Number |
20-450 |
| Medical Device Problem Codes |
Material Rupture (1546); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1 -- alternate fax number: (b)(6).Continued e1 -- alternate email address: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported of the left side device: "rupture", "pain", "swelling with bruising", "implant felt firmer and higher".The device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.